Output regulation for coupled linear parabolic PIDEs

Journal article


Publication Details

Author(s): Deutscher J, Kerschbaum S
Journal: Automatica
Publication year: 2019
Volume: 100
Pages range: 360-370
ISSN: 0005-1098


Abstract

This paper presents a backstepping-based solution of the output regulation problem for coupled parabolic partial integro-differential equations (PIDEs) with spatially-varying coefficients and distinct diffusion coefficients. The considered setup assumes in-domain as well as boundary disturbances, while the output to be controlled can be defined distributed in-domain, pointwise in-domain or at the boundaries and need not be measured. By assuming a finite-dimensional signal model, which may also be non-diagonalizable, a systematic solution of the output regulation problem is presented by making use of observer-based feedforward control. Existence conditions for the corresponding regulator are formulated in terms of the plant transfer behaviour. For the resulting closed-loop system, exponential stability with a prescribed decay rate is verified. The regulator design for two unstable coupled parabolic PIDEs demonstrates the results of the paper. (C) 2018 Elsevier Ltd. All rights reserved.


FAU Authors / FAU Editors

Deutscher, Joachim apl. Prof. Dr.
Lehrstuhl für Regelungstechnik
Kerschbaum, Simon
Lehrstuhl für Regelungstechnik


How to cite

APA:
Deutscher, J., & Kerschbaum, S. (2019). Output regulation for coupled linear parabolic PIDEs. Automatica, 100, 360-370. https://dx.doi.org/10.1016/j.automatica.2018.11.033

MLA:
Deutscher, Joachim, and Simon Kerschbaum. "Output regulation for coupled linear parabolic PIDEs." Automatica 100 (2019): 360-370.

BibTeX: 

Last updated on 2019-25-02 at 08:38